MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM RAPID RESORBABLE STRAIGHT PLATE 2 HOLES-STERILE; PLATE, BONE

SYNTHES GMBH 1.5MM RAPID RESORBABLE STRAIGHT PLATE 2 HOLES-STERILE; PLATE, BONE
Catalog Number 851.002.01S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: photo investigation: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo of the 1.5 rapid resorbable str pl 2 holes-sile had confirmed the reported event.The label of the outer package was incorrect.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the 1.5 rapid resorbable str pl 2 holes-sile.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.------------------------------------------- returned device investigation: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the reported event can be confirmed.The label of the outer package was incorrect.The overall complaint was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part: 851.002.01s lot: 9l03065 release to warehouse date: 15 feb 2022 manufacturing site: werk selzach expiration date: 01 feb 2025 supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that the label on the outer package of the product was wrong on (b)(6) 2023.The product is a 1.5mm thick plate, so the label should have been red, but a blue label for 2.0mm thick plate was put on.The product was delivered to the hospital for the surgery scheduled for (b)(6) 2023.The event was discovered at the time of the delivery to the hospital, before surgery.The patient status/outcome was reported to be stable.No further information is available.This report involves one 1.5mm rapid resorbable straight plate 2 holes-sterile.This is report 1 of 1 for (b)(4).

Brand Name
1.5MM RAPID RESORBABLE STRAIGHT PLATE 2 HOLES-STERILE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17743246
Report Number8030965-2023-11521
Device Sequence Number19879991
Product Code JEY
UDI-Device Identifier10887587063584
UDI-Public(01)10887587063584
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Catalogue Number851.002.01S
Device Lot Number9L03065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown